Complete solution of the polynomial version of a problem of Diophantus

Clemens Josef Fuchs, Andrej Dujella

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)326-344
JournalJournal of Number Theory
Volume106
Publication statusPublished - 2004

Cite this

Complete solution of the polynomial version of a problem of Diophantus. / Fuchs, Clemens Josef; Dujella, Andrej.

In: Journal of Number Theory, Vol. 106, 2004, p. 326-344.

Research output: Contribution to journalArticleResearchpeer-review

@article{6ab51053813b4e27a1254d211ff57233,
title = "Complete solution of the polynomial version of a problem of Diophantus",
author = "Fuchs, {Clemens Josef} and Andrej Dujella",
year = "2004",
language = "English",
volume = "106",
pages = "326--344",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Complete solution of the polynomial version of a problem of Diophantus

AU - Fuchs, Clemens Josef

AU - Dujella, Andrej

PY - 2004

Y1 - 2004

M3 - Article

VL - 106

SP - 326

EP - 344

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -